# SDR DL76L091644

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 89,291 hours, 13,170 cycles
- Engine: Pwa PW4060
- Engine time: 69,667 hours, 11,676 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 50K DUE TO -L DEM OVHT- EICAS MESSAGE.  RETURNED TO GATE.  T/S SYSTEM INSPECTED WIRING IN LEFT PYLON. LOOKS OK.  PERFORMED ENG RUN, ALL HYD SYSTEMS OPERATE NORMALLY.  AS PRECAUTIONARY REPLACED L DEMAND PUMP CONN D916 AND CASE DRAIN AND PRESS FILTERS.  LEAK CHECK AND OPS CHECK GOOD.
